# SDR FDEA202203300785

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 58,940 hours, 31,655 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: TX
- How discovered: V
- Nature of condition: P, O
- Precautionary procedure: O

## Discrepancy

R1 CABIN DOOR DOES NOT INDICATE ARMED ON ECAM.  ALL OTHER INDICATIONS ARE NORMAL.     REMOVED POWER FROM ASPCU. AFTER PUTTING POWER BACK ON   ASPCU, PERFORMED OPERATIONAL TEST OF R1 AND L1 DOORS ARM FUNCTION AND ALL   INDICATIONS WORK PROPERLY AT THIS TIME.  OKAY FOR CONTINUED SERVICE. NO PARTS REMOVED OR REPLACED
